U.S. doctors online nowAsk doctors free
Big Stone Gap, VA
A 32-year-old male asked:

i read to much vitamin e can cause hair loss. if i use a face balm enriched with vitamin e could it lead to hair loss?

2 doctor answers2 doctors weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
No: As long as you do not bathe in it, no problem should occur.
Dr. Gurmukh Singh
Pathology 49 years experience
Unlikely: Balm with vitamin E will not do you any harm nor will it do any good. Wish you good health! - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 12, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.